Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4427
Title: Elementary operator-theoretic proof of Wienner's Tauberian Theorem
Authors: Van Neerven, J. M. A. M.
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: J. M. A. M. Van Neerven, "Elementary operator-theoretic proof of Wienner's Tauberian Theorem", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 281-285.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Abstract: 
We present a short and elementary proof of Wiener's
general Tauberian theorem based on the theory of one-parameter
groups of operators.
Type: Article
URI: http://hdl.handle.net/10077/4427
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat
VanNeervenRendMat28s.pdf172.85 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

1,031
Last Week
10
Last month
1
checked on Oct 26, 2020

Download(s) 20

270
checked on Oct 26, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.